# SDR 05FDEA02375

- Difficulty date: August 9, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 46,432 hours, 11,291 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT LONGERON 51L, STA 1112 SUSPECTED CRACKED.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. LONGERON FABRICATED AS PER DRAWING AAA7088 AND FEDEX EA 1-5310-89966.
